# SDR HALA9800406

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - AFT TAIL CONE EMERGENCY LIGHT TEST FAILED.  STAIRWAY LIGHTS LEFT AND RIGHT SIDE DOES NOT COME ON.  ALSO, LIGHT OVER EVAC SLIDE DIM.  TIGHTENED NUT ON TERMINAL STRIP.  CLEANED LENS ON STAIRWAY LIGHT, EVAC SLIDE LIGHT, RELAMPED, GROUND CHECK, OK.  (M)
